How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 55152
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I have a question. I was on ferlity meds such as estrace

Customer Question

Hi I have a question. I was on ferlity meds such as estrace prometrium pre natal vitamins.
I noticed a white discharge dry discharge in the anul area. I also feel wet in that area. I have IBS could this be from the IBS. I am also taking synthroid. I am really concerned about this. I also have had loose watery stools lately. What could this be from. Should I be concerned.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.
Hello FloThis is most likely from the IBSit is probably a discharge from IBSthis is pretty commonI wouldn't be too concernedIt should be checked by your doctor but I don't think it is a sign of cancer or anythinglet me know if you have other questions.if done for now, please leave a positive rating above the chat box so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questionshere is my website if you need to reach me again:http://www.justanswer.com/medical/expert-irondoc/Thanks for using justanswer.com
Customer: replied 1 year ago.
I have a question I have had a white discharge in the annual area and it is flakey white and the area is wet. I just finished a cycle of IVF I took estrace and prometrium and pre-natal vitamins. I finished the cycle three weeks ago. I also take synthroid.
Also lately I have been urinating constantly and their is a litte bit of pain. Could be a urinary tract infection and it happens to me a lot could it be something else. I am very concerned please advise.
Expert:  Dr. Phil, MD replied 1 year ago.
It could be a uti. Yes. I suspect IBS though
Expert:  Dr. Phil, MD replied 1 year ago.
did you see my reply?
Expert:  Dr. Phil, MD replied 1 year ago.
Thanks for this question.Please don't forget a positive rating. I appreciate it. :)If you have more questions, just reply
Customer: replied 1 year ago.
I have one more question I am urinating every half hour with a little bit of pain afterward. I have been constipated for four days last night I finally went to the bathroom. I still go to the bathroom every half hour I feel like I am still somewhat constipated.
What should I do do u think it is IBS or UTI or both. What type of medication will the give me for the UTI and what can I do to prevent the IBS.
Expert:  Dr. Phil, MD replied 1 year ago.
I think it is bothbut constipation can cause urinary issues because the rectum presses on the bladdre
Customer: replied 1 year ago.
How do they treat utis and how do they treat IBS?
Expert:  Dr. Phil, MD replied 1 year ago.
IBS is treated with medicine like bentyl and dietary changesUTIs are treated with antibioticsplease don't forget a positive rating
Customer: replied 1 year ago.
Any side effects to bently did u ever hear of IBS guard?
Expert:  Dr. Phil, MD replied 1 year ago.
No side effectsI haven't heard of that. No
Customer: replied 1 year ago.
What dietary changes?
Expert:  Dr. Phil, MD replied 1 year ago.
review this diethttps://stanfordhealthcare.org/content/dam/SHC/for-patients-component/programs-services/clinical-nutrition-services/docs/pdf-lowfodmapdiet.pdf
Expert:  Dr. Phil, MD replied 1 year ago.
Thanks for this question.Please don't forget a positive rating. I appreciate it. :)If you have more questions, just reply.